# SDR UIEA2020013100153

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,378 hours, 19,924 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENG HIGH VIBRATION (3.0) DURING CLIMB ABOVE FL180.  T/S PER FIM 71-05 FT 852. FOUND INBD T/R HALF NOT LATCHED FULLY AND FAN COWL NOT ADJUSTED CORRECTLY. ADJUSTED LATCHES IAW AMM 71-11-05 AND 78-31-04. PERFORMED TEST 6 VIB SURVEY IAW AMM 71-00-00-735-320-403, ENG VIB PARAMETERS WITHIN LIMITS.
